MAUDE Adverse Event Report: KARL STORZ SE & Co. KG ENDOFLATOR 40

KARL STORZ SE & Co. KG ENDOFLATOR 40
Model Number UI400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: for the patient with appendicitis, a device system failure alert popped out after anesthesia before surgery, forcing the operation to be aborted.After physician consultation, traditional open resection was performed.The patient has been discharged normally.
 
Additional Manufacturer Narrative
Under user's discretion the device will not be returned to the manufacturer for evaluation.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOFLATOR 40
Common Device Name
ENDOFLATOR 40
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key50017298
Report Number50017298
Device Sequence Number18770327
Product Code FCX
UDI-Device Identifier04048551326640
UDI-Public04048551326640
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
Report Date (Section F) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI400
Device Catalogue NumberUI400
Device Lot NumberZR2744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2026
Event Location Hospital
Date Report to Manufacturer07/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown